# SDR FDEA202204190990

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Zone 184
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE AREA AFTER REMOVAL SPLICE FOR ACCESS AT STATION 5-123   LONGERON 48 LEFT HAND FOUND OUTBROAD SPLICE CRACKED. CENTER CARGO BILGE AREA STATION 5-123 LONGERON 48 LEFT HAND OUTBOARD CRACKED   SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-OG. SPLICE FABRICATED AS PER   DOUGLAS DRAWING A5A7124 REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
